MathSciNet Relay Station
MathSciNet bibliographic data
MR1422604 (97m:35052) 35J40 (35B40)
Friedman, Avner; Velázquez, Juan J. L. Liouville type theorems for fourth order elliptic equations in a half plane. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2537–2603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement